# SDR DALA2018120707095

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,163 hours, 20,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Damaged
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5650, L/P 0853536) A.A. 2561-01257-01B AD RELATED R-1 DOOR GIRT BAR AFT LEAF SPRING DAMAGED. REMOVED AND REPLACED R-1 PASSENGER DOOR GIRT BAR IAW B757 AMM 25-66-10.
